| Model Number |
8581H |
| Medical Device Problem Codes |
Break (1069); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an aortic valve repair procedure on (b)(6) 2021 and suture was used.During the procedure, there were suture breakages and splicing during suturing and knotting.Another like device was used to complete the procedure.There were no patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint number: (b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested, and the following was obtained: what is the procedure & event date? (b)(6) 2021.Could you please confirm if all the sutures present the issue in this single procedure? yes, a large number of sutures.Some finally worked.No exact number was provided by customer.How many devices present the issue for this procedure? a larger number until the surgery could be completed.Did the 20 pieces to return are just samples? or did this 20 pieces present the issue? customer wanted the entire lot to be exchanged.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent related to: 2210968-2021-12672, and 2210968-2021-12673.